# SDR 96ZZZX5449

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 6892832
- Condition: Elongated Holes
- Location: 3rd Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THE TURBINE FOR REPLACEMENT OF THE FIRST STAGE NOZZLE, FOUND FRETTING WEAR ON THE SHEATHS OF THE TOT HARNESS PROBES, AND ELONGATED HOLES IN THE THIRD STAGE NOZZLE SHIELD WHERE THE PROBES PASS THROUGH.  TOT HARNESS REQUIRED REPLACEMENT.
